# SDR UALA2010052101713

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 37,950 hours, 10,013 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK FOUND IN NR 2 ENGINE STRUT AREA DURING ENGINE SERVICE AND VISUAL CHECK.  REPLACED THRUST REVERSER BI-DIRECTIONAL RESTRICTOR VALVE.
